# SDR CALA2021081101315

- Difficulty date: August 11, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N29961
- Make and model: Boeing 787-9
- Aircraft serial: 37811
- Aircraft time: 27,026 hours, 2,554 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Control Panel
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TCP C TCP-C FAILS (DUE TO INTERNAL LRU FAILURE) OR NO BUS ACTIVITY. FIM TASK REF : 31-90-F8-01A-421B-A CMC MSG#  2329402 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CRUISE                   NARRATIVE:  23 CMF OPS (LEFT) CMC MSG#  2329402 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CRUISE                   NARRATIVE: THIS FAULT WAS SELF INDUCED WHILE IN FLIGHT TO CORRECT ALT NAV MISSING DATA FROM ALL 3 RADIO TUNING PANELS. TURNED OFF CENTER TUNING CONTROL PANEL AND RESET STAND ALONE CB CE2312812 FOR CENTER RADIO TUNING PANEL. "ALT NAV" DATA HAS BEEN POPULATED. CHECKED REMAINING TUNING PANELS AND DATA IS THERE AS WELL REF SSM DMC-B787-A-23-12-31-02A-054A-D.
